Bredon cohomological finiteness conditions for generalisations of Thompson's groups. / Martinez-Perez, Conchita; Nucinkis, Brita.

In: Groups, Geometry, and Dynamics, Vol. 7, No. 4, 2013.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Bredon cohomological finiteness conditions for generalisations of Thompson's groups. / Martinez-Perez, Conchita; Nucinkis, Brita.

In: Groups, Geometry, and Dynamics, Vol. 7, No. 4, 2013.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Martinez-Perez, Conchita ; Nucinkis, Brita. / Bredon cohomological finiteness conditions for generalisations of Thompson's groups. In: Groups, Geometry, and Dynamics. 2013 ; Vol. 7, No. 4.

BibTeX

@article{98f4bf53e717400bbb351bbfa4e64dc0,
title = "Bredon cohomological finiteness conditions for generalisations of Thompson's groups",
author = "Conchita Martinez-Perez and Brita Nucinkis",
year = "2013",
doi = "DOI: 10.4171/GGD/211",
language = "English",
volume = "7",
journal = "Groups, Geometry, and Dynamics",
number = "4",

}

RIS

TY - JOUR

T1 - Bredon cohomological finiteness conditions for generalisations of Thompson's groups

AU - Martinez-Perez, Conchita

AU - Nucinkis, Brita

PY - 2013

Y1 - 2013

U2 - DOI: 10.4171/GGD/211

DO - DOI: 10.4171/GGD/211

M3 - Article

VL - 7

JO - Groups, Geometry, and Dynamics

JF - Groups, Geometry, and Dynamics

IS - 4

ER -